# SDR CALA2023010400020

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 57,055 hours, 23,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 36c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

36C EXIT PATH LIGHT NEEDS REATTACHED. SEAT36C EMERGENCY PATH LIGHT WAS REPLACED. OPS CHECK OF LIGHT IS REQUIRED. LIGHT OPS CHECKED GOOD. REF AMM 33-51-11
